MathSciNet Relay Station
MathSciNet bibliographic data
MR2880996 93E10 (60J10 68M10 93C55)
Liang, Jinling; Wang, Zidong; Liu, Xiaohui Distributed state estimation for uncertain Markov-type sensor networks with mode-dependent distributed delays. Internat. J. Robust Nonlinear Control 22 (2012), no. 3, 331–346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement